Mathematical Methods and Theory in Games, Programming, and Economics, Vol. I
Matrix Games, Programming, and Mathematical Economics. Vol. II: The Theory of Infinite Games . Samuel Karlin
Dados Bibliográficos
| ID | 10176216 |
|---|---|
| Autores | Marc Nerlove (autor correspondente) |
| Ano | 1960 |
| Volume | 68 |
| Fascículo | 6 |
| Páginas | 637-639 |
| Data de publicação | 1960-12-01 |
| Open Access | Não |
| Tipo | ARTICLE |
| Periódico | Journal of Political Economy (JOURNAL) |
| Identificadores do periódico | ISSN: 0022-3808 • E-ISSN: 1537-534X |
| Editora | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/258405 |
| OpenAlex | W2031903499 |
| Idioma | EN |
Combinatorial game theory · Game theory · Mathematical economics · Matrix (chemical analysis · Repeated game · Computer Science · Economic theories and models · Game Theory and Applications · Mathematics
| Altamente citado | Não |
|---|